# SDR CALA2014070291400

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 62,933 hours, 7,253 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, EEL AT MID LAVATORY, CTR EEL, RT EEL, SEATS 24H TO 25H, VERY DIM.  REPLACED WHITE BATTERY.  OPERATIONS CHECKED OK.
